# SDR SWAA012603

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 47,620 hours, 46,422 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Beam
- Part number: 65461083
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT MLG WALKING BEAM I/B BEARING MIGRATED 3/16.  REMOVED AND REPLACED WALKING BEAM PER MM.
